# SDR SWAA2022021656177

- Difficulty date: July 19, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 49,757 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED ON BULL NOSE. / REPLACED ON ROUTINE CARD 753-721-00-01
